RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 287–290 (Mi dan9069)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Conditions for identity of the local and global minima in discrete optimization problems

T. T. Lebedevaa, I. V. Sergienkoa, V. P. Soltanb

a Institute of Cybernetics Ukrainian Academy of Sciences, Kiev
b Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (605 kB)

Bibliographic databases:
UDC: 519.8
Presented: А. А. Дородницын
Received: 29.05.1984

Citation: T. T. Lebedeva, I. V. Sergienko, V. P. Soltan, “Conditions for identity of the local and global minima in discrete optimization problems”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 287–290

Citation in format AMSBIB
\Bibitem{LebSerSol85}
\by T.~T.~Lebedeva, I.~V.~Sergienko, V.~P.~Soltan
\paper Conditions for identity of the local and global minima in discrete
optimization problems
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 287--290
\mathnet{http://mi.mathnet.ru/dan9069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804118}
\zmath{https://zbmath.org/?q=an:0591.52002}


Linking options:
  • http://mi.mathnet.ru/eng/dan9069
  • http://mi.mathnet.ru/eng/dan/v283/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Ramazanov, “Otsenki tochnosti poluchaemykh algoritmom pokoordinatnogo pod'ema reshenii zadach diskretnoi vypukloi optimizatsii”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:4 (2005), 60–80  mathnet  mathscinet  zmath
  • Number of views:
    This page:19
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020